Header logo is

On a disparity between relative cliquewidth and relative NLC-width

2010

Article

ei


Author(s): Müller, H. and Urner, R.
Journal: Discrete Applied Mathematics
Volume: 158
Number (issue): 7
Pages: 828--840
Year: 2010

Department(s): Empirical Inference
Bibtex Type: Article (article)

DOI: 10.1016/j.dam.2009.06.024
State: Published
URL: http://dx.doi.org/10.1016/j.dam.2009.06.024

BibTex

@article{MullerU10,
  title = {On a disparity between relative cliquewidth and relative NLC-width},
  author = {M{\"{u}}ller, H. and Urner, R.},
  journal = {Discrete Applied Mathematics},
  volume = {158},
  number = {7},
  pages = {828--840},
  year = {2010},
  url = {http://dx.doi.org/10.1016/j.dam.2009.06.024}
}